Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 25, NWS Corpus Christi, TX

March 18, 2016Goliad County, Victoria County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 18, 2016, 10:37 PM CDT for Goliad County, Victoria County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2016, 10:37 PM CDT (03:37 UTC)
Expired
Mar 18, 2016, 11:15 PM CDT
In force
38 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Goliad County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 120 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 10:50 PM CDTTSTM WND DMG10 Ne Goliad, TX150 FT. INTERNET TOWER COLLAPSED ON HOUSE ALONG BEGO ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2025 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS54 KCRP 190337
SVRCRP
TXC175-469-190415-
/O.NEW.KCRP.SV.W.0025.160319T0337Z-160319T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1037 PM CDT FRI MAR 18 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL VICTORIA COUNTY IN SOUTHERN TEXAS...
  NORTHEASTERN GOLIAD COUNTY IN SOUTHERN TEXAS...

* UNTIL 1115 PM CDT

* AT 1037 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SCHROEDER...
  OR 14 MILES NORTHEAST OF GOLIAD...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  VICTORIA...FANNIN...SCHROEDER...ANDER...COLETO CREEK PARK...OAK VILLAGE...
  MISSION VALLEY AND SAXET LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2880 9701 2864 9724 2884 9738 2888 9732
      2888 9731 2887 9731 2887 9730 2896 9717
TIME...MOT...LOC 0337Z 315DEG 12KT 2883 9723 

HAIL...1.00IN
WIND...<50MPH
 
$$

CB
2 follow-up statements
527 
WWUS54 KCRP 190355
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1055 PM CDT FRI MAR 18 2016

TXC175-469-190415-
/O.CON.KCRP.SV.W.0025.000000T0000Z-160319T0415Z/
VICTORIA TX-GOLIAD TX-
1055 PM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WEST CENTRAL VICTORIA AND NORTHEASTERN GOLIAD COUNTIES...

AT 1054 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED OVER
SCHROEDER...OR 12 MILES WEST OF VICTORIA...MOVING SOUTHEAST AT 15
MPH. THIS STORM HAS WEAKENED SLIGHTLY...BUT COULD RE-INTENSIFY
BEFORE THE STORM MOVES OUT OF THE AREA. 

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
VICTORIA...FANNIN...SCHROEDER...ANDER...COLETO CREEK PARK...OAK VILLAGE...
MISSION VALLEY AND SAXET LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2880 9701 2864 9724 2884 9738 2888 9732
      2888 9731 2887 9731 2887 9730 2896 9717
TIME...MOT...LOC 0354Z 315DEG 12KT 2879 9718 

HAIL...1.00IN
WIND...<50MPH
 
$$

GW
908 
WWUS54 KCRP 190414
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT FRI MAR 18 2016

TXC175-469-190423-
/O.EXP.KCRP.SV.W.0025.000000T0000Z-160319T0415Z/
VICTORIA TX-GOLIAD TX-
1114 PM CDT FRI MAR 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL VICTORIA AND
NORTHEASTERN GOLIAD COUNTIES WILL EXPIRE AT 1115 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. A
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FARTHER EAST. THE
PREVIOUS WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2880 9701 2864 9724 2884 9738 2888 9732
      2888 9731 2887 9731 2887 9730 2896 9717
TIME...MOT...LOC 0412Z 315DEG 12KT 2879 9718 

$$

GW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 9:30 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 18, 9:30 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
930 PM CDT FRI MAR 18 2016

.DISCUSSION...DID A QUICK UPDATE FOR ADJUSTING FIRST PERIOD GRIDS.
LOOKS LIKE THE STRONG/SEVERE CONVECTION WILL MAINLY BE CONFINED TO
THE WESTERN AREAS WHERE CAP IS WEAKEST AND INSTABILITY IS
GREATEST. FARTHER EAST...CAP IS STRONGER AND NEAR THE COAST A
MARINE LAYER MAY WELL PRECLUDE STORMS FROM BECOMING TOO STRONG.
AFTER COORDINATION WITH SPC...WILL HANDLE THE STRONG/ISOLATED
SEVERE CONVECTION BY WARNINGS (TOO CONFINED TO THE WEST FOR A
WATCH)...ALTHOUGH COULD NOT RULE OUT A ROGUE STORM EAST OF THE
HIGHWAY PRODUCING HAIL NEAR 1 INCH. LOWERED POPS A BIT OFF IN THE
GULF FOR THIS EVENING...BUT INCREASED THEM AFTER 06Z EASTERN AREAS
WHERE ONLY 50 POPS OR LESS WERE FORECAST. OVERALL...FORECAST IS OK
THE REST OF THE WAY. UPDATES ARE OUT.

&&

.PREV DISCUSSION... /ISSUED 600 PM CDT FRI MAR 18 2016/

DISCUSSION...SEE 00Z AVIATION DISCUSSION.

AVIATION...WILL BASE CONVECTION FORECAST ON A BLEND OF THE HRRR
(WHICH HAS BEEN CONSISTENT AND SLIGHTLY SLOWER WITH EACH RUN) AND
TO A LESSER EXTENT THE TIMING OF THE FRONTAL BOUNDARY WHICH SHOULD
BEGIN TO MOVE INTO THE NORTHERN PORTIONS OF THE AREA AROUND 03Z
THEN MOVE THROUGH THE REMAINDER OF THE AREA BY 07Z. MAY MAKE SOME
LAST MINUTE CHANGES (MAINLY FOR FORECAST WITHIN THE FIRST SIX
HOURS)...BASED ON RADAR TRENDS. THUS...WILL HAVE VCTS IN KLRD TO
START...AND PUT VCTS FARTHER EAST BY 02Z/03Z (MAY ADJUST LAST
MINUTE BY AN HOUR OR SO). WILL HAVE TEMPO THUNDER WITH SUSTAINED
30 KTS AND GUSTS 40KTS STARTING 00Z/01Z AT KLRD...THEN 02Z-04Z
OTHER TERMINALS...WITH THE STRONGEST STORMS SOUTH OF THE AREA BY
04Z/05Z AND 07Z/08Z FROM WEST TO EAST. STILL POTENTIAL FOR SOME
MORE STRATIFORM THUNDER IN THE TERMINALS (MAINLY EASTERN) AFTER
FROPA THROUGH ABOUT 11Z...AND HAVE GONE WITH CATEGORICAL THUNDER
EASTERN TERMINALS. WILL END THUNDER EASTERN TERMINALS BY
11Z...WITH A MENTION OF (PROB30) A FEW LINGERING SHOWERS KCRP
AFTER 11Z. GUSTY NORTH WINDS WITH FROPA...MAINTAINING THEIR GUSTS
THROUGH MOST OF THE AFTERNOON THEN TAPERING OFF LATE (BUT STILL
SUSTAINED 11 KNOTS). CONCERNING CIGS...AM EXPECTING MVFR
CONDITIONS TO DEVELOP OVER THE TERMINALS BEFORE FROPA...THEN
CONTINUE THROUGH THE MORNING BEFORE THEY IMPROVE AOA 16Z (SEE
INDIVIDUAL TERMINALS FOR DETAILS). COULD HAVE IFR OR LOWER CIGS
WITH THE STRONGEST CONVECTION. ENOUGH SAID...WANTED TO GET THIS
OUT WHILE I HAD THE TIME.

PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 18 2016/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.

MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).

LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    59  64  49  67  50  /  70  30  10  10   0
VICTORIA          55  64  43  65  42  /  70  20  10   0   0
LAREDO            57  60  49  65  48  /  70  10  10  10   0
ALICE             56  64  47  67  46  /  70  20  10  10   0
ROCKPORT          58  65  53  65  55  /  70  30  10  10   0
COTULLA           55  62  47  66  45  /  70  10  10   0   0
KINGSVILLE        58  65  48  67  47  /  70  20  10  10   0
NAVY CORPUS       60  65  55  65  56  /  70  30  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

GW/86...SHORT TERM
Hazardous weather outlook, Mar 18, 4:05 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT FRI MAR 18 2016

TXZ229>234-239>247-191200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
405 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY
OVERNIGHT OVER SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER
THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

GMZ230-235-250-255-270-275-191200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING
AND OVERNIGHT OVER THE GULF WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS
SATURDAY MORNING.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS
FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING.

STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT
ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

GW/WC/LK

In the hours before

Local storm report, Mar 18, 8:06 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
806 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             11 NW LAREDO            27.65N 99.61W
03/18/2016  0.75 INCH        WEBB               TX   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER NEAR THE
            GREEN RANCH SUBDIVISION AND MINES ROAD.

&&

ANIEVES
Local storm report, Mar 18, 8:29 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
829 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             N LAREDO                27.53N 99.49W
03/18/2016  E0.25 INCH       WEBB               TX   TRAINED SPOTTER

            DIME SIZED HAIL LOOPE 20 AND SHILOH

&&

GWILK
Local storm report, Mar 18, 8:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
851 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             5 NNW LAREDO            27.59N 99.53W
03/18/2016  E1.75 INCH       WEBB               TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL ACROSS THE NORTHWEST SIDE OF LAREDO.

&&

CB
Local storm report, Mar 18, 8:52 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
852 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             2 NW LAREDO             27.55N 99.51W
03/18/2016  M1.00 INCH       WEBB               TX   TRAINED SPOTTER

            MINES RD.

&&

JMETZ
Special weather statement, Mar 18, 10:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1000 PM CDT FRI MAR 18 2016

TXZ239-190330-
WEBB-
1000 PM CDT FRI MAR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB COUNTY...

AT 1000 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF LA ESPERANZA RANCH AIRPORT...OR 9 MILES NORTHWEST OF ENCINAL...
MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WEBB
COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2820 9943 2800 9942 2802 9955 2820 9960
TIME...MOT...LOC 0300Z 254DEG 7KT 2816 9945

CB
Special weather statement, Mar 18, 10:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT FRI MAR 18 2016

TXZ232>234-190345-
BEE-VICTORIA-GOLIAD-
1018 PM CDT FRI MAR 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
VICTORIA...EAST CENTRAL BEE AND GOLIAD COUNTIES...

AT 1017 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MISSION VALLEY TO 7 MILES SOUTHEAST OF
CHARCO. MOVEMENT WAS SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...GOLIAD...FANNIN...BERCLAIR...VICTORIA DETAR HOSPITAL NORTH...
COLETO CREEK PARK...OAK VILLAGE...NURSERY...VICTORIA MALL...VICTORIA
REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE PARK...
SCHROEDER...CHARCO...TELFERNER...ANDER...WESER...VICTORIA COLONY CREEK
COUNTRY CLUB...WEESATCHE AND VICTORIA COLLEGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2883 9686 2839 9756 2868 9776 2892 9742
      2887 9730 2905 9705
TIME...MOT...LOC 0317Z 307DEG 9KT 2891 9721 2867 9752

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:04 PM CDTSevere Thunderstorm WarningCRPWebb41 min
Mar 18, 7:36 PM CDTFlash Flood WarningCRPWebb3 hr
Mar 18, 7:45 PM CDTSevere Thunderstorm WarningCRPWebb45 min
Mar 18, 8:21 PM CDTSevere Thunderstorm WarningCRPWebb54 min
Mar 18, 8:53 PM CDTSevere Thunderstorm WarningCRPLa Salle52 min
Mar 18, 9:12 PM CDTSevere Thunderstorm WarningCRPWebb48 min
Mar 18, 9:20 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb3 hr
Mar 18, 9:45 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb30 min
Mar 18, 10:00 PM CDTSpecial Weather StatementCRPWebb30 min
Mar 18, 10:04 PM CDTSevere Thunderstorm WarningCRPWebb41 min
Mar 18, 10:14 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb31 min
Mar 18, 10:18 PM CDTSpecial Weather StatementCRPGoliad, Victoria27 min
Mar 18, 10:33 PM CDTSevere Thunderstorm WarningCRPWebb42 min
Mar 18, 10:46 PM CDTSpecial Weather StatementCRPLa Salle44 min
Mar 18, 10:58 PM CDTSevere Thunderstorm WarningCRPDuval62 min
Mar 18, 11:11 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria49 min
Mar 18, 11:37 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces38 min
Mar 19, 12:04 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio56 min
Mar 19, 12:07 AM CDTSpecial Marine WarningCRP113 min
Mar 19, 12:08 AM CDTMarine Dense Fog AdvisoryCRP4 hr
Mar 19, 12:14 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces31 min
Mar 19, 12:27 AM CDTSevere Thunderstorm WarningCRPSan Patricio63 min
Mar 19, 12:45 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio45 min
Mar 19, 1:10 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio50 min
Mar 19, 1:25 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio50 min
Mar 19, 1:59 AM CDTSpecial Marine WarningCRP2 hr
Mar 19, 2:07 AM CDTSpecial Weather StatementCRPAransas, Calhoun53 min
Mar 19, 3:29 AM CDTRiver Flood WarningCRPNueces37 hr
Mar 19, 5:32 AM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.